Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

B12 & d defeciency. Took sigmacelvac, methylcobalamin. High bp, tingling sensation on arms. Headache. On nexadom, betacap. Suggestions?

my wife was disgnosed for b12 and d deficiency with sigmacelvac and methylcobalamin inj. this was done over a one month time. however, she had been admitted for high bp and tingling pin sensation in arms. later on we changed our dr and he advised us to have medicines for migraine. she has headaches starting from back of head and the tingling senstation is still there. she is currently taking nexadom 25o and betacap. I am not sure what tests should we do. ct scan is normal, no sugar, etc. please advise
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
as I can understand your main problem is hyper tension
headache is usually associated with increased blood pressure, continue the anti hypertensive drug as the Blood pressure will maintain to normal the headache will subside gradually .
tingling sensation is associated neurological symptoms and it also may be due to vitamin and mineral deficiency
so i will advise you to consult to medical specialist
Take care
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor